Alert archive / Oklahoma / High Wind Warnings in 2026

High Wind Warning 2, NWS Norman, OK

March 14, 202637 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this high wind warning at Mar 14, 2026, 12:15 PM CDT for 37 counties in Oklahoma; 8 counties in Texas. It took effect at Mar 15, 2026, 7:00 AM CDT. It was in force for 12 hr. 27 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 14, 2026, 12:15 PM CDT (17:15 UTC)
In effect from
Mar 15, 2026, 7:00 AM CDT
Expired
Mar 15, 2026, 7:00 PM CDT
In force
12 hr
Issued by
NWS Norman, OK
All 45 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 109 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 10:30 AM CDTNON-TSTM WND GST 583 S Altus, OK
Mar 15, 10:45 AM CDTNON-TSTM WND GST 584 Ssw Weatherford, OK
Mar 15, 10:50 AM CDTNON-TSTM WND GST 584 S Tipton, OK
Mar 15, 10:50 AM CDTNON-TSTM WND GST 593 W Medicine Park, OK
Mar 15, 10:50 AM CDTNON-TSTM WND GST 59Sheppard Afb, TXSPS ASOS.
Mar 15, 10:53 AM CDTNON-TSTM WND GST 594 Se Hobart, OKHBR ASOS.
Mar 15, 10:58 AM CDTNON-TSTM WND GST 633 Sse Frederick, OKFDR ASOS.
Mar 15, 11:15 AM CDTNON-TSTM WND GST 605 S Elk City, OK
Mar 15, 11:25 AM CDTNON-TSTM WND GST 643 W Medicine Park, OK
Mar 15, 11:30 AM CDTNON-TSTM WND GST 583 W Goodlett, TXWest Texas mesonet.
Mar 15, 11:30 AM CDTNON-TSTM WND GST 602 Sw Minco, OK
Mar 15, 11:30 AM CDTNON-TSTM WND GST 604 Wnw Bessie, OK
Mar 15, 11:35 AM CDTNON-TSTM WND GST 593 Nw Seymour, TX
Mar 15, 11:38 AM CDTNON-TSTM WND GST 626 Sw Oklahoma City, OKOKC Airport.
Mar 15, 12:05 PM CDTNON-TSTM WND GST 626 Sw Cheyenne, OK
Mar 15, 12:10 PM CDTNON-TSTM WND GST 582sse Wichita Falls, TX
Mar 15, 12:25 PM CDTNON-TSTM WND GST 573 N Putnam, OK
Mar 15, 12:25 PM CDTNON-TSTM WND GST 584 Ene Odell, TX
Mar 15, 12:25 PM CDTNON-TSTM WND GST 604 Ese Erick, OK
Mar 15, 12:33 PM CDTNON-TSTM WND GST 682 Sw Burns Flat, OKCSM ASOS.
Mar 15, 12:35 PM CDTNON-TSTM WND GST 585 W Yukon, OKPage airport.
Mar 15, 12:50 PM CDTNON-TSTM WND DMG1 Se Clinton, OKSemi-tractor blown over on I-40 near Clinton.
Mar 15, 12:56 PM CDTNON-TSTM WND GST 623 N Altus, OK
Mar 15, 1:00 PM CDTNON-TSTM WND GST 581 N Ringling, OK
Mar 15, 1:06 PM CDTNON-TSTM WND GST 663 Ssw Lawton, OKPeak wind at LAW ASOS.
Mar 15, 1:10 PM CDTNON-TSTM WND GST 584 Sse Marshall, OK
Mar 15, 1:37 PM CDTNON-TSTM WND GST 646 Sw Oklahoma City, OKPeak wind gust at OKC airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

596 
WWUS74 KOUN 141715
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1215 PM CDT Sat Mar 14 2026

OKZ004>030-033>040-044-045-TXZ083>090-150800-
/O.UPG.KOUN.HW.A.0001.260315T1200Z-260316T0000Z/
/O.NEW.KOUN.HW.W.0002.260315T1200Z-260316T0000Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Cotton-Jefferson-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Moore, Clinton, Carmen, Kingfisher,
Hollis, Helena, Pauls Valley, Woodward, Sayre, Fargo, Sentinel,
Waurika, Purcell, El Reno, Tuttle, Seiling, Cordell, Archer City,
Concho, Altus, Hammon, Vernon, Shawnee, Walters, Arnett, Seymour,
Taloga, Ryan, Davenport, Pond Creek, Wynnewood, Norman, Enid,
Medford, Quanah, Knox City, Mustang, Anadarko, Frederick,
Hennessey, Mangum, Weatherford, Geary, Lakeside City, Temple,
Gage, Yukon, Shattuck, Perry, Wakita, Holliday, Chickasha,
Okeene, Blanchard, Laverne, Duncan, Burns Flat, Henrietta,
Meeker, Lamont, Wellston, Alva, Hobart, Ringling, Stillwater,
Munday, Scotland, Okarche, Sheppard AFB, Leedey, Crowell,
Chandler, Vici, Snyder, Buffalo, Elk City, Watonga, Guthrie,
Fairview, Lawton, Cherokee, Hinton, Wichita Falls, Blackwell,
Oklahoma City, Newcastle, Lindsay, Granite, Prague, Stroud, Ponca
City, and Cheyenne
1215 PM CDT Sat Mar 14 2026

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southern, 
  southwest, and western Oklahoma and northern Texas.

* WHEN...From 7 AM to 7 PM CDT Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ031-032-041>043-046>048-050>052-150800-
/O.NEW.KOUN.WI.Y.0005.260315T1200Z-260316T0000Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
Including the cities of Marietta, Madill, Ardmore, Davis,
Coalgate, Kingston, Seminole, Atoka, Holdenville, Sulphur,
Wewoka, Wetumka, Ada, Thackerville, Tishomingo, and Durant
1215 PM CDT Sat Mar 14 2026

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of east central, southeast, and southern Oklahoma.

* WHEN...From 7 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

.speg.
3 follow-up statements
757 
WWUS74 KOUN 150638
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
138 AM CDT Sun Mar 15 2026

OKZ004>030-033>040-044-045-TXZ083>090-152100-
/O.CON.KOUN.HW.W.0002.260315T1200Z-260316T0000Z/
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Harmon-Greer-Kiowa-Jackson-Tillman-
Comanche-Stephens-Garvin-Cotton-Jefferson-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
Including the cities of Laverne, Scotland, Meeker, Ringling,
Alva, Carmen, Chickasha, Ponca City, Prague, Okarche, Granite,
Concho, Lakeside City, Wichita Falls, Hobart, Crowell, Pauls
Valley, Wakita, Fairview, Hollis, Mustang, Vici, Anadarko,
Woodward, Davenport, Stillwater, Mangum, Pond Creek, Oklahoma
City, El Reno, Frederick, Perry, Duncan, Yukon, Knox City,
Leedey, Sentinel, Blanchard, Hinton, Medford, Enid, Seiling,
Munday, Seymour, Gage, Chandler, Arnett, Elk City, Shattuck,
Sayre, Blackwell, Henrietta, Geary, Wellston, Cherokee, Helena,
Ryan, Watonga, Burns Flat, Purcell, Newcastle, Wynnewood, Temple,
Fargo, Hammon, Taloga, Guthrie, Cheyenne, Vernon, Sheppard AFB,
Cordell, Norman, Clinton, Kingfisher, Waurika, Moore, Stroud,
Weatherford, Tuttle, Archer City, Quanah, Okeene, Holliday,
Lamont, Buffalo, Altus, Hennessey, Lindsay, Shawnee, Lawton,
Walters, and Snyder
138 AM CDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 
PM CDT THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of central, northern, northwest, southern, 
  southwest, and western Oklahoma and northern Texas.

* WHEN...From 7 AM this morning to 7 PM CDT this evening.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Sporadic power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ031-032-041>043-046>048-050>052-152100-
/O.CON.KOUN.WI.Y.0005.260315T1200Z-260316T0000Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
Including the cities of Ardmore, Marietta, Seminole, Davis,
Coalgate, Madill, Atoka, Sulphur, Wetumka, Ada, Tishomingo,
Wewoka, Thackerville, Durant, Kingston, and Holdenville
138 AM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM 
CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, southeast, and southern Oklahoma.

* WHEN...From 7 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ware
616 
WWUS74 KOUN 151538
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1038 AM CDT Sun Mar 15 2026

OKZ004-005-009-010-014>016-021-022-033>037-TXZ083>085-087-088-160100-
/O.NEW.KOUN.DU.Y.0002.260315T1538Z-260316T0100Z/
/O.CON.KOUN.HW.W.0002.000000T0000Z-260316T0000Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-
Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Hardeman-Foard-
Wilbarger-Knox-Baylor-
Including the cities of Knox City, Fargo, Taloga, Mangum, Arnett,
Shattuck, Sentinel, Munday, Alva, Hammon, Buffalo, Seiling,
Crowell, Burns Flat, Elk City, Laverne, Altus, Vernon, Gage,
Seymour, Hollis, Snyder, Quanah, Clinton, Granite, Frederick,
Woodward, Leedey, Vici, Cordell, Hobart, Cheyenne, Weatherford,
and Sayre
1038 AM CDT Sun Mar 15 2026

...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between 
  one-quarter and one mile in blowing dust. For the High Wind 
  Warning, north winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of northwest, southwest, and western Oklahoma and 
  northern Texas.

* WHEN...For the Blowing Dust Advisory, until 8 PM CDT this evening. 
  For the High Wind Warning, until 7 PM CDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced visibility. 
  Damaging winds will blow down trees and power lines. Widespread 
  power outages are expected. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with respiratory problems should make preparations to stay 
indoors until the storm passes. Be ready for a sudden drop in 
visibility to near one-quarter mile. If you encounter blowing dust 
or blowing sand on the roadway or see it approaching, pull off the 
road as far as possible and put your vehicle in park. Turn the 
lights all the way off and keep foot off the brake pedal. Remember, 
'Pull Aside, Stay Alive'.

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ006>008-011>013-017>020-023>030-038>040-044-045-TXZ086-089-090-
160000-
/O.CON.KOUN.HW.W.0002.000000T0000Z-260316T0000Z/
Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan-
Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-Comanche-Stephens-Garvin-Cotton-Jefferson-Wichita-
Archer-Clay-
Including the cities of Ponca City, Holliday, Helena, Archer
City, Yukon, Scotland, Blanchard, El Reno, Henrietta, Hennessey,
Meeker, Pauls Valley, Medford, Tuttle, Lakeside City, Wynnewood,
Newcastle, Concho, Cherokee, Waurika, Lindsay, Wichita Falls,
Wellston, Okarche, Carmen, Stillwater, Anadarko, Mustang,
Oklahoma City, Duncan, Ringling, Enid, Fairview, Chickasha,
Perry, Prague, Purcell, Temple, Shawnee, Geary, Ryan, Wakita,
Kingfisher, Pond Creek, Stroud, Hinton, Lamont, Watonga, Guthrie,
Walters, Lawton, Moore, Norman, Chandler, Blackwell, Okeene,
Davenport, and Sheppard AFB
1038 AM CDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...North winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Portions of central, northern, northwest, southern, and 
  southwest Oklahoma and northern Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

OKZ031-032-041>043-046>048-050>052-160000-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-260316T0000Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
Including the cities of Kingston, Sulphur, Durant, Ada, Wetumka,
Madill, Wewoka, Coalgate, Tishomingo, Atoka, Seminole, Davis,
Holdenville, Ardmore, Thackerville, and Marietta
1038 AM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of east central, southeast, and southern Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SIX
166 
WWUS74 KOUN 151839
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
139 PM CDT Sun Mar 15 2026

OKZ004-005-009-010-014>016-021-022-033>037-TXZ083>085-087-088-
160100-
/O.CON.KOUN.HW.W.0002.000000T0000Z-260316T0000Z/
/O.CON.KOUN.DU.Y.0002.000000T0000Z-260316T0100Z/
Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham-
Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Hardeman-Foard-
Wilbarger-Knox-Baylor-
Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett,
Gage, Fargo, Woodward, Cheyenne, Hammon, Seiling, Vici, Taloga, 
Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, 
Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, 
Altus, Frederick, Quanah, Crowell, Vernon, Munday, Knox City, 
and Seymour
139 PM CDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between one- 
  quarter and one mile in blowing dust. For the High Wind 
  Warning, north winds 35 to 45 mph with gusts up to 60 mph.

* WHERE...Portions of northwest, southwest, and western Oklahoma 
  and northern Texas.

* WHEN...For the Blowing Dust Advisory, until 8 PM CDT this 
  evening. For the High Wind Warning, until 7 PM CDT this 
  evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Damaging winds will blow down trees and power 
  lines. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with respiratory problems should make preparations to
stay indoors until the storm passes. Be ready for a sudden drop
in visibility to near one-quarter mile. If you encounter blowing
dust or blowing sand on the roadway or see it approaching, pull
off the road as far as possible and put your vehicle in park.
Turn the lights all the way off and keep foot off the brake
pedal. Remember, 'Pull Aside, Stay Alive'.

Remain in the lower levels of your home during the windstorm, and
avoid windows. Watch for falling debris and tree limbs. Use
caution if you must drive.

&&

$$

OKZ006-011-017-023-038-039-044-045-TXZ086-089-090-160100-
/O.EXA.KOUN.DU.Y.0002.000000T0000Z-260316T0100Z/
/O.CON.KOUN.HW.W.0002.000000T0000Z-260316T0000Z/
Alfalfa-Major-Blaine-Caddo-Comanche-Stephens-Cotton-Jefferson-
Wichita-Archer-Clay-
Including the cities of Cherokee, Helena, Carmen, Fairview, 
Watonga, Geary, Okeene, Anadarko, Hinton, Lawton, Duncan, 
Walters, Temple, Waurika, Ringling, Ryan, Sheppard AFB, 
Wichita Falls, Archer City, Holliday, Lakeside City, Scotland, 
and Henrietta
139 PM CDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between one 
  quarter mile and one mile in blowing dust. For the High Wind 
  Warning, north winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Portions of northwest, western, and southern Oklahoma 
  and northern Texas.

* WHEN...For the Blowing Dust Advisory, until 8 PM CDT this 
  evening. For the High Wind Warning, until 7 PM CDT this 
  evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Damaging winds will blow down trees and power 
  lines. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

OKZ007-008-012-013-018>020-024>030-040-160000-
/O.CON.KOUN.HW.W.0002.000000T0000Z-260316T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Garvin-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Pauls Valley, Lindsay, and Wynnewood
139 PM CDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 30 to 40 mph with gusts up to 65 mph.

* WHERE...Portions of central, northern, northwest, southern, 
  and southwest Oklahoma and northern Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and
avoid windows. Watch for falling debris and tree limbs. Use
caution if you must drive.

&&

$$

OKZ031-032-041>043-046>048-050>052-160000-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-260316T0000Z/
Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-
Marshall-Bryan-
Including the cities of Seminole, Wewoka, Holdenville, Wetumka, 
Sulphur, Davis, Ada, Coalgate, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
139 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of east central, southeast, and southern 
  Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Mar 14, 6:32 AM CDT, 5 hours 43 minutes earlier. Its key messages:

  • Updated at 626 AM CDT Sat Mar 14 2026
  • Colder temperatures and strong northerly winds are expected behind a cold front Sunday, with gusts of 50-60 mph expected.
  • Near-critical to critical fire weather possible Sunday due to strong winds.
  • A hard freeze is expected Monday morning with wind chill values in the single digits and teens.
  • Dry weather persists with near-record heat possible by the end of next week.
Area forecast discussion, Mar 14, 6:32 AM CDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
632 AM CDT Sat Mar 14 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 626 AM CDT Sat Mar 14 2026

- Colder temperatures and strong northerly winds are expected behind
a cold front Sunday, with gusts of 50-60 mph expected.

- Near-critical to critical fire weather possible Sunday due to
strong winds.

- A hard freeze is expected Monday morning with wind chill values in
the single digits and teens.

- Dry weather persists with near-record heat possible by the end
  of next week.

&&

.NEAR TERM...
(Through Saturday)
Issued at 158 AM CDT Sat Mar 14 2026

Above average temperatures and increasing south winds are expected
today as a trough digging across the northern Rockies induces
cyclogenesis across the central Plains. Highs today will be in the
low to mid 80s for most of the area with winds gusting to 20 to 25
mph at times. This will lead to another day of elevated fire
weather across our far western OK and western north TX counties
this afternoon. Winds will remain breezy overnight as a strong
low-level jet will be positioned overhead. A cold strong front
will approach northwest OK late tonight, impacting the area during
the day Sunday.

Ware

&&

.SHORT TERM...
(Saturday night through Monday night)
Issued at 158 AM CDT Sat Mar 14 2026

A trough will continue to deepen across the central US, with the mid-
level speed max forecast to dive southeastward across the region on
Sunday. A cold front will cross the area during the morning,
bringing falling temperatures and very strong winds behind it. The
NBM has been relatively consistent in showing gusts potentially
over 60 mph across much of western OK and western north TX, with
gusts of 50-60 mph into central OK. Given the strength of the
925-850 mb wind field and the degree of mixing forecast behind the
front, see no reason to deviate from this in the forecast. A High
Wind Watch remains in effect Sunday for much of the area outside
of southeast OK, but a Wind Advisory will likely be necessary for
these areas as well.

The strong winds will bring a fire risk as well, though strong cold
advection behind the front will likely temper this threat somewhat.
Regardless, with such high winds any fire that starts will be
capable of rapid spread given the state of the fuels (ERCs of 80-
90th percentile). As of now the greatest overall fire risk will be
across southern/southwest OK and western north TX, where near-
critical to critical conditions are forecast. A Fire Weather Watch
remains in effect Sunday for most of the area along and west of
I-35.

Slight chances for rain/snow showers remain across northern OK
Sunday afternoon/evening on the backside of the trough, but
dry advection in the low levels will keep precipitation at the
surface very light. Winds will gradually decrease Sunday night,
with chilly temperatures settling in by Monday morning. Lows
could fall into the teens across northwest OK, with twenties
elsewhere. Lingering north winds will make it feel even colder,
with wind chills potentially in the single digits across northern
OK Monday morning. Highs will be slightly below average Monday (a
rarity this winter), with mid to upper 40s across northern OK and
mid 50s near the Red River.

Ware

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 158 AM CDT Sat Mar 14 2026

The forecast for much of next week features quite the weather
whiplash as we swing from a widespread hard freeze Monday morning to
potentially record breaking heat by the end of the week as a large
upper ridge expands its influence across the western and central
US through the week. NBM continues to show some eye-popping
temperatures for the end of next week into next weekend, with 90th
percentile values (reasonable worst case) approaching 110 degrees
across southwest OK and western north TX and over 100 degrees
into central OK. The NBM mean isn't nearly this extreme, but would
still be near all-time March records, as it shows several days of
widespread 90+ degree temperatures and nearly 100 degrees across
the southwest. Unfortunately, this pattern is highly unlikely to
yield any significant precipitation chances for the next 7-10
days, which will only act to worsen ongoing drought and maintain the
fire risk across the area.

Ware

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM CDT Sat Mar 14 2026

VFR skies over the next 24 hours prior to an extremely strong cold
front. For today, winds will be out of the south generally at
10-15 knots. Wind shear will also be notable tonight with a LLJ as
strong as 60 knots developing. The direction of that shear will
tend to veer with time toward daybreak. As of now, the only TAF
with a mention of FROPA prior to 12Z is WWR, but this could be too
conservative and the front could be knocking on the door of I-44
by 12Z tomorrow.

Meister

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  80  57  65  24 /   0   0  10   0
Hobart OK         83  53  63  22 /   0   0   0   0
Wichita Falls TX  86  63  73  27 /   0   0   0   0
Gage OK           83  41  52  19 /   0   0  10   0
Ponca City OK     79  49  60  20 /   0   0  20   0
Durant OK         79  61  77  29 /   0   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...High Wind Watch from Sunday morning through Sunday evening for
     OKZ004>030-033>040-044-045.

     Fire Weather Watch from Sunday afternoon through Sunday evening
     for OKZ004>006-009>011-014>019-021>025-027>029-033>041-
     044>046-050.

TX...High Wind Watch from Sunday morning through Sunday evening for
     TXZ083>090.

     Fire Weather Watch from Sunday afternoon through Sunday evening
     for TXZ083>090.

&&

NEAR TERM...08
SHORT TERM...08
LONG TERM....08
AVIATION...04

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 12:15 PM CDTWind AdvisoryOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more31 hr
Mar 14, 12:24 PM CDTRed Flag WarningOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 30 more31 hr

Nearby

High Wind Warnings in Oklahoma, 2026High Wind Warnings in Texas, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.